New York Journal of Mathematics
Volume 14 (2008) 289-303


Cornelia Minette Busch

Isomorphisms in the Farrell cohomology of Sp(p-1,Z[1/n])

Published: July 17, 2008
Keywords: Cohomology theory, Farrell cohomology, periodicity
Subject: 20G10

We describe isomorphism patterns in the p-primary part of the Farrell cohomology ring \hat H*(Sp(p-1,Z[1/n]),Z) for any odd prime p and suitable integers 0≠ n∈Z, where Sp(p-1,Z[1/n]) denotes the group of symplectic (p-1)×(p-1) matrices. Moreover, we determine the precise p-period of this ring.


Research partially supported by a postdoctoral grant (SB2001-0138) from the Ministerio de Educación, Cultura y Deporte of Spain.

Author information

Katholische Universität Eichstätt-Ingolstadt, MGF, D-85071 Eichstätt, Germany